Previous |  Up |  Next


Schrödinger operator; $m$-sectorial; manifold; bounded geometry; singular potential
We consider a Schrödinger-type differential expression $H_V=\nabla^*\nabla+V$, where $\nabla $ is a $C^{\infty}$-bounded Hermitian connection on a Hermitian vector bundle $E$ of bounded geometry over a manifold of bounded geometry $(M,g)$ with metric $g$ and positive $C^{\infty}$-bounded measure $d\mu$, and $V$ is a locally integrable section of the bundle of endomorphisms of $E$. We give a sufficient condition for $m$-sectoriality of a realization of $H_V$ in $L^2(E)$. In the proof we use generalized Kato's inequality as well as a result on the positivity of $u\in L^2(M)$ satisfying the equation $(\Delta _M+b)u=\nu $, where $\Delta _M$ is the scalar Laplacian on $M$, $b>0$ is a constant and $\nu\geq 0$ is a positive distribution on $M$.
[1] Aubin T.: Some Nonlinear Problems in Riemannian Geometry. Springer-Verlag, Berlin, 1998. MR 1636569 | Zbl 0896.53003
[2] Braverman M., Milatovic O., Shubin M.: Essential self-adjointness of Schrödinger type operators on manifolds. Russian Math. Surveys 57 4 (2002), 641-692. MR 1942115 | Zbl 1052.58027
[3] Kato T.: Schrödinger operators with singular potentials. Israel J. Math. 13 (1972), 135-148. MR 0333833
[4] Kato T.: A second look at the essential selfadjointness of the Schrödinger operators. Physical reality and mathematical description, Reidel, Dordrecht, 1974, pp.193-201. MR 0477431
[5] Kato T.: On some Schrödinger operators with a singular complex potential. Ann. Scuola Norm. Sup. Pisa Cl. Sci (4) 5 (1978), 105-114. MR 0492961 | Zbl 0376.47021
[6] Kato T.: Perturbation Theory for Linear Operators. Springer-Verlag, New York, 1980. Zbl 0836.47009
[7] Milatovic O.: Self-adjointness of Schrödinger-type operators with singular potentials on manifolds of bounded geometry. Electron. J. Differential Equations, No. 64 (2003), 8pp (electronic). MR 1993772 | Zbl 1037.58013
[8] Reed M., Simon B.: Methods of Modern Mathematical Physics I, II: Functional Analysis. Fourier Analysis, Self-adjointness. Academic Press, New York e.a., 1975. MR 0751959
[9] Shubin M.A.: Spectral theory of elliptic operators on noncompact manifolds. Astérisque no. 207 (1992), 35-108. MR 1205177
[10] Taylor M.: Partial Differential Equations II: Qualitative Studies of Linear Equations. Springer-Verlag, New York e.a., 1996. MR 1395149
Partner of
EuDML logo